Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Essentially admissible sequences


Author: R. Creighton Buck
Journal: Proc. Amer. Math. Soc. 4 (1953), 387-390
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054707-X
MathSciNet review: 0054707
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck, A class of entire functions, Duke Math. J. vol. 13 (1946) pp. 541-559. MR 0019118 (8:371d)
  • [2] -, Admissible sequences, and a theorem of Pólya, Comment. Math. Helv. vol. 27 (1953) pp. 75-80. MR 0054706 (14:965f)
  • [3] F. Carlson, Sur une classe de series de Taylor, Thesis, Uppsala.
  • [4] Ganapathy Iyer, The space of integral functions (I), J. Indian Math. Soc. N.S. vol. 12 (1948) pp. 13-80. MR 0027948 (10:380b)
  • [5] H. Pollard, Sequences with vanishing even differences, Duke Math. J. vol. 12 (1945) pp. 303-304. MR 0012337 (7:12b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054707-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society